Congruences for Ramanujan's $\phi $ function

Tom 153 / 2012

Song Heng Chan Acta Arithmetica 153 (2012), 161-189 MSC: Primary 11P83; Secondary 33D15. DOI: 10.4064/aa153-2-3

Autorzy

  • Song Heng ChanDivision of Mathematical Sciences
    School of Physical and Mathematical Sciences
    Nanyang Technological University
    21 Nanyang Link
    Singapore 637371, Republic of Singapore
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek